# SDR JIKA2012061901

- Difficulty date: June 19, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N247DH
- Make and model: Swrngn SA227AT
- Aircraft serial: AT626B
- Aircraft time: 23,647 hours, 9,743 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Line
- Condition: Leaking
- Location: Prop Governor
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED OIL PRESSURE FLUCTUATING.  MOVED THE PROPS FULL FORWARD FOR LANDING.  SHORTLY AFTER HAD AN OIL PRESSURE LIGHT FOLLOWED BY A DECREASE IN PROP RPM.  PROCEEDED TO PERFORM AN IN-FLIGHT PRECAUTIONARY SHUTDOWN.  LANDED WITHOUT FURTHER INCIDENT.  DECLARED AN EMERGENCY AFTER ENGINE SHUTDOWN.  MAINTENANCE FOUND A PROP GOVERNOR LUBRICATION LINE LEAKING, AND REPLACED IT.  ENGINE OIL SERVICED.
